Alert archive / Michigan / Flash Flood Warnings in 2019

Flash Flood Warning 2, NWS Detroit, MI

July 6, 2019Macomb County, Oakland County, Wayne County, Michigan

NWS Detroit, MI issued this flash flood warning at Jul 6, 2019, 6:36 PM EDT for Macomb County, Oakland County, Wayne County, Michigan. It was in force for 114 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2019, 6:36 PM EDT (22:36 UTC)
Expired
Jul 6, 2019, 8:30 PM EDT
In force
114 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Flood severity
None

Counties Macomb County, MI, Oakland County, MI, Wayne County, MI

The radar

The Detroit radar (KDTX), 49 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 6:46 PM EDTFLOOD4 W St. Clair Shores, MIEASTBOUND ELEVEN MILE CLOSED AT GROESBECK HWY DUE TO WATER FLOWING OVER ROAD AND DOWN ONTO I-696.
Jul 6, 6:52 PM EDTFLOOD1 Wnw St. Clair Shores, MIALL LANES BLOCKED ON I-94 IN BOTH DIRECTIONS AT TWELVE MILE DUE TO FLASH FLOODING.
Jul 6, 6:54 PM EDTHEAVY RAIN 3.52 W Warren, MI
Jul 6, 7:03 PM EDTHEAVY RAIN 1.24Royal Oak, MI
Jul 6, 7:17 PM EDTFLOOD2 Wsw St. Clair Shores, MII-94 CLOSED IN BOTH DIRECTIONS AT 10 MILE DUE TO FLASH FLOODING.
Jul 6, 7:23 PM EDTHEAVY RAIN 2.23Wnw St. Clair Shores, MI3 HOUR RAINFALL TOTAL.
Jul 6, 7:26 PM EDTFLOOD2 Wnw St. Clair Shores, MII-94 CLOSED IN BOTH DIRECTIONS NEAR MARTIN RD DUE TO FLOODING.
Jul 6, 7:27 PM EDTFLOOD1 W St. Clair Shores, MII-696 RAMP TO EASTBOUND I-94 CLOSED DUE TO FLOODING.
Jul 6, 7:53 PM EDTHEAVY RAIN 1.336 Nne Downtown Detroit, MI24 HOUR RAINFALL TOTAL.
Jul 6, 7:57 PM EDTFLOOD5 N Detroit, MISECTIONS OF EIGHT MILE NEAR WOODWARD FLOODED.
Jul 6, 7:59 PM EDTFLOOD1 Wnw St. Clair Shores, MISEVERAL INCHES OF STREET FLOODING AT BESTE STREET AND MARTIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2019-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 877 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2019-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
877 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
732 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WGUS53 KDTX 062236
FFWDTX
MIC099-125-163-070030-
/O.NEW.KDTX.FF.W.0002.190706T2236Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
636 PM EDT Sat Jul 6 2019

The National Weather Service in Detroit/Pontiac has issued a

* Flash Flood Warning for...
  Northeastern Wayne County in southeastern Michigan...
  Southeastern Oakland County in southeastern Michigan...
  Southwestern Macomb County in southeastern Michigan...

* Until 830 PM EDT.

* At 634 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. In excess of two inches of rain has fallen in a few 
  areas. Flash flooding is already occurring. Reports indicate 
  significant flooding occuring along the I-696 and I-94 corridors 
  in southern Macomb County. Additional showers developing over the 
  region and ongoing runoff may worsen flooding conditions. 

* Some locations that will experience flooding include...
  Warren, Livonia, Troy, Southfield, St. Clair Shores, Grosse Pointe,
  Detroit, Sterling Heights, Royal Oak, Birmingham, Detroit Zoo,
  Westland, Farmington Hills, Dearborn Heights, Roseville,
  Eastpointe, Madison Heights, Oak Park, Hamtramck and Ferndale.

This includes the following highways...
 I-75 between mile markers 53 and 65.
 I-94 between mile markers 6 and 28.
 I-96 between mile markers 176 and 188.
 M-10 between mile markers 4 and 18.
 M-39 near mile marker 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall is causing flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

&&

LAT...LON 4253 8282 4244 8283 4236 8288 4235 8337
      4253 8333 4256 8278 4254 8278

$$

SC
1 follow-up statement
142 
WGUS73 KDTX 062325
FFSDTX

Flash Flood Statement
National Weather Service Detroit/Pontiac MI
725 PM EDT Sat Jul 6 2019

MIC099-125-163-070030-
/O.CON.KDTX.FF.W.0002.000000T0000Z-190707T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wayne MI-Oakland MI-Macomb MI-
725 PM EDT Sat Jul 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR
NORTHEASTERN WAYNE...SOUTHEASTERN OAKLAND AND SOUTHWESTERN MACOMB
COUNTIES...

At 722 PM EDT, Doppler radar indicated that the heavy rain has ended 
across the area. However, ongoing runoff from the earlier heavy rain 
is continuing. Rainfall amounts of 1 to possibly as much as 3 
inches fell across the area in a very short time period. Flash 
flooding has been in progress. The heaviest rain occurred across the 
I 696 corridor from Warren to St Clair Shores, where portions of the 
freeway remain impassable. With the rainfall having ended, expect 
water levels to slowly subside this evening.

Some locations that will experience flooding include...
Warren, Livonia, Troy, Southfield, St. Clair Shores, Grosse Pointe,
Detroit, Sterling Heights, Royal Oak, Birmingham, Detroit Zoo,
Westland, Farmington Hills, Dearborn Heights, Roseville, Eastpointe,
Madison Heights, Oak Park, Hamtramck and Ferndale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 4253 8282 4244 8283 4236 8288 4235 8337
      4253 8333 4256 8278 4254 8278

$$

SC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 4:01 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jul 6, 4:01 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
401 PM EDT Sat Jul 6 2019

.DISCUSSION...

The hot and very humid airmass that has been plaguing the region the
better part of the last week will finally push south of MI by Sunday
as high pressure over Canada builds southward. Convection will
continue through this evening before finally waning with the loss of
daytime heating. Last nights cold front has now pushed south of the
state but a cluster of thunderstorms that formed along it has laid
out a cold pool across far southern MI with the northern periphery
of said feature acting like the predominate forcing mechanism for
convection. In addition there are several outflow boundaries and
lake breezes also over the area. Expect numerous slow moving
thunderstorms to persist through this evening south of M59 resulting
in brief heavy downpours and possible wind gusts to 40 mph.

Tonight will begin the transition into a quieter forecast as surface
ridge pushes southward over the region. There may be a period of
light shower early Sunday morning before the driest air works into
the region though as an eroding mid level PV filament slides east
across the area and pseudo back door cold front works south through
Lake Huron and southern Canada. Hires models continue to advertise a
plume of moisture pushing back west into the Detroit Metro region
ahead of the front and with the residual moist boundary layer and
ribbon of mid level moisture with the PV filament, I could see some
light showers popping up before the northeast flow ushers in drier
boundary layer airmass. Could have stayed dry as model soundings
advertise the subsidence aloft drying the upper levels while ne flow
dries the boundary layer, but it is a timing issue whether the
drying can happen fast enough so just threw in a slight chance pop.
The moist airmass has not been shy to this point about allowing
showers/storms to develop will allow it one last chance before
ridging prevails.

Surface ridge will build overhead Sunday but upper level heights
will lag behind, not increasing until on Monday. So temps will get
knocked down tomorrow with northerly flow with highs in the upper
70s to around 80. Slight moderation to temps on Monday with highs
inching up into the low 80s. Drier air with dewpoints falling into
the 50s will make for less humid and more pleasant days. Lack of
cloud cover will allow min temps to fall into the 50s the next few
nights.

Warmer and drier conditions start-off the extended period on Tuesday
with the ridge axis bisecting lower Michigan, generating ample
subsidence with generally light and variable winds. Temperatures
should top out a few degrees above normal under favorable radiative
diurnal heating with slightly anomalous H5 heights around 587 dam.
Scattered diurnal cu should precede evening high cirrus in advance
of the next disturbance. H8 temperatures will be several degC above
normal as another hot and humid airmass sets under SW flow for
Wednesday. Temperatures are expected to push 90 degrees or greater
over the Metro Detroit area with shortwave energy traversing the
region beginning within the AM timeframe. Instability and available
moisture is somewhat questionable given the ECMWF is drier in the
sub-H5 layer by almost 20 percent Wednesday afternoon, but still
expect at least a slgt chance for isolated showers or thunderstorms
during the day and into the evening.

The approaching, well-advertised, trough will become more positively
tilted aloft early on Thursday as it traverses over the Great Lakes.
A surface reflection over The Straits of Mackinaw will help move a
surface boundary laying out a cold front across much of western
Michigan, working SE throughout the morning. The cold FROPA should
be through the entire CWA by late afternoon allowing cooler and
drier air to back-fill. This will keep daytime high temps near or
slightly below climatological norms before a gradual warming trend
develops for the weekend with high pressure in control over much of
the Midwest. Precip seems unlikely through Sunday morning.

&&

.MARINE...

Scattered showers and thunderstorms will be possible through the
rest of the afternoon as a cold front settle south. This will be
especially true from Lake St. Clair through western Lake Erie. In
the wake of this front, northeast flow will increase with gusts as
high as 25 knots over Saginaw Bay and the tip of the Thumb, and up
to 20 knots across the southern Lake Huron basin. The increasing
onshore northeast flow will result in choppy 2-4 foot waves along
much of the Lake Huron nearshore waters, including Saginaw Bay. A
Small Craft Advisory will remain in effect for Saginaw bay where
wind gusts approaching 25 knots should be most persistent. High
pressure will then build across the central Great Lakes beginning
Sunday and continuing through early next week. Northeast winds will
slowly diminish during this time and generally dry weather can be
expected.

&&

.PREV DISCUSSION...
Issued at 1259 PM EDT Sat Jul 6 2019

AVIATION...

Scattered showers and thunderstorms can be expected this afternoon
along the I-94 terminals with perhaps some activity as far north as
KFNT. This activity will fire within very humid airmass to the south
of a weak cold. This front will stall over the far southern lakes
region tonight with additional showers possible as shortwave/MCV to
the west meanders east and forces the unstable airmass back north
into this frontal surface. A few showers may linger into Sunday, but
generally expect a trend to quiet weather with mid/upper cigs
gradually scattering out for north to south across the area. Light
and variable winds will become consistently NNE overnight into
Sunday with speeds occasionally to 10 knots or a bit more.

For DTW...Isolated/scattered showers/storms will percolate at/around
the terminal this afternoon. Additional showers may reform overnight
as well. This activity will bring cigs to 5kft or less at times.

DTW THRESHOLD PROBABILITIES...

* Moderate for ceilings at or below 5000 ft this afternoon and into
  early tonight.

* Moderate in thunderstorms this afternoon.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Lakeshore Flood Advisory until 4 PM EDT Sunday for MIZ048-054.

Lake Huron...Small Craft Advisory until 4 PM EDT Sunday for LHZ421-422.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...DRK/KK
MARINE.......DRK
AVIATION.....DG

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jul 6, 4:14 AM EDT, 14 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
414 AM EDT Sat Jul 6 2019

MIZ047>049-053>055-060>063-068>070-075-076-082-083-070815-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
414 AM EDT Sat Jul 6 2019

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...Today and Tonight

A Lakeshore flood Advisory is in effect for Bay and Tuscola counties.
Refer to the latest Coastal Hazard Message for additional
information.

Hot and humid airmass will support scattered thunderstorm
development today primarily south of M 59. Locally heavy rainfall
and isolated wind gusts to 40 mph are possible. Storms will move west
to east near 20 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-070815-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
414 AM EDT Sat Jul 6 2019

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect today and tonight for Saginaw
Bay. Refer the latest marine forecasts for additional information.

Hot and humid airmass will support scattered thunderstorm development
today. Locally heavy rainfall and isolated wind gusts to 35 knots
are possible. Storms will move west to east near 20 knots.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

CB

In the hours before

Special weather statement, Jul 6, 1:15 PM EDT, 5 hours 21 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
115 PM EDT Sat Jul 6 2019

MIZ076-061745-
Wayne MI-
115 PM EDT Sat Jul 6 2019

...SPECIAL WEATHER STATEMENT...

At 114 PM EDT, Doppler radar was tracking a strong thunderstorm near
Wyandotte, or near Taylor, moving south at 10 mph.

Winds in excess of 35 mph will be possible with this storm.

This strong thunderstorm will be near...
  Wyandotte around 125 PM EDT.
  Trenton around 140 PM EDT.
  Grosse Ile around 145 PM EDT.

Other locations impacted by this storm include Melvindale, Ecorse,
Southwest Detroit, Allen Park, River Rouge, Lincoln Park, Riverview,
Southgate and Dearborn Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4229 8324 4236 8306 4233 8300 4232 8306
      4230 8309 4224 8313 4217 8313 4212 8312
      4209 8313 4207 8316
TIME...MOT...LOC 1714Z 338DEG 10KT 4225 8314

DG
Special weather statement, Jul 6, 1:31 PM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
131 PM EDT Sat Jul 6 2019

MIZ082-083-061845-
Lenawee MI-Monroe MI-
131 PM EDT Sat Jul 6 2019

...SPECIAL WEATHER STATEMENT...

At 130 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Blissfield to Sylvania.
Movement was east at 15 mph.

Winds in excess of 35 mph will be possible with these storms.

Strong thunderstorms will be near...
  Blissfield around 200 PM EDT.
  Ottawa Lake around 215 PM EDT.
  Luna Pier around 225 PM EDT.
  Lambertville around 240 PM EDT.
  Temperance around 245 PM EDT.

Other locations impacted by these storms include Samaria, Jasper,
Ogden Center, Riga, Toledo Beach, Erie, Palmyra, Fairfield, La Salle
and Bolles Harbor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall with rainfall rates of one half to one inch per
hour is also occurring with these storms, and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4187 8406 4189 8331 4182 8337 4172 8341
      4172 8346 4173 8345 4172 8405
TIME...MOT...LOC 1730Z 266DEG 14KT 4175 8399 4171 8372

DG
Special weather statement, Jul 6, 4:44 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
444 PM EDT Sat Jul 6 2019

MIZ069-070-075-076-062145-
Macomb-Oakland-Washtenaw-Wayne-
444 PM EDT Sat Jul 6 2019

...SHOWERS AND THUNDERSTORMS WILL AFFECT WAYNE...SOUTHERN OAKLAND...
SOUTHWESTERN MACOMB AND EASTERN WASHTENAW COUNTIES...

At 442 PM EDT, a disorganized and slow moving region of showers and
thunderstorms was located over the region.

A few of these showers and storms are producing gusty winds to 25
MPH.

Locations impacted include...
Warren, Ann Arbor, Livonia, Troy, Southfield, Taylor, St. Clair
Shores, Novi, Romulus, Ypsilanti, Saline, Milan, Grosse Pointe,
Dexter, Downtown Detroit, Canton, Detroit, Sterling Heights, Dearborn
and Royal Oak.

Torrential rainfall is also occurring with these showers and storms
and may cause localized flooding. Do not drive your vehicle through
flooded roadways.

LAT...LON 4236 8288 4232 8306 4223 8313 4208 8375
      4208 8381 4238 8396 4243 8381 4243 8367
      4247 8367 4267 8305 4242 8285
TIME...MOT...LOC 2042Z 240DEG 49KT 4251 8345

SC
Special weather statement, Jul 6, 6:22 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
622 PM EDT Sat Jul 6 2019

MIZ083-062245-
Monroe MI-
622 PM EDT Sat Jul 6 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MONROE COUNTY UNTIL
645 PM EDT...

At 622 PM EDT, Doppler radar was tracking a strong thunderstorm over
Luna Pier, or near Temperance, moving south at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Temperance around 625 PM EDT.

Other locations impacted by this storm include Erie, Samaria, La
Salle and Toledo Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8346 4173 8346 4173 8360 4185 8363
      4189 8340 4180 8337 4172 8340
TIME...MOT...LOC 2222Z 347DEG 21KT 4180 8350

SC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:58 PM EDTSpecial Weather StatementDTXWayne47 min
Jul 6, 3:10 AM EDTLakeshore Flood AdvisoryDTXBay, Tuscola53 hr
Jul 6, 3:18 AM EDTSmall Craft AdvisoryDTX42 hr
Jul 6, 12:23 PM EDTSpecial Weather StatementDTXLenawee67 min
Jul 6, 1:15 PM EDTSpecial Weather StatementDTXWayne30 min
Jul 6, 1:31 PM EDTSpecial Weather StatementDTXMonroe74 min
Jul 6, 4:44 PM EDTSpecial Weather StatementDTXWashtenaw, Wayne61 min
Jul 6, 5:24 PM EDTAreal Flood AdvisoryDTXMacomb, Oakland, Wayne2 hr
Jul 6, 6:22 PM EDTSpecial Weather StatementDTXMonroe23 min
Jul 6, 6:57 PM EDTSpecial Weather StatementDTXWashtenaw63 min
Jul 6, 7:18 PM EDTRiver Flood WarningDTXBay, Saginaw14 hr
Jul 6, 7:31 PM EDTSpecial Weather StatementDTXLenawee44 min
Jul 6, 7:41 PM EDTAreal Flood AdvisoryDTXWashtenaw48 min

Nearby

Flash Flood Warnings in Michigan, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.